# SDR NACA2022030600001

- Difficulty date: March 6, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,646 hours, 18,968 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE @ APPROX 1500 FT RIGHT SIDE WINDOW EICAS. PERFORMED LH FWD/RH SIDE AND RH FWD/LEFT SIDE WINDOW ANTI-ICING BITE IAW FIM 30-41 FAULT TREE 803/804. THE SYSTEMS ARE OK.
